# SDR 9702655507

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 23,356 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, RECEIVED STATUS MESSAGE OVERBOARD VALVE OPEN AND EQUIPMENT COOLING SMOKE INDICATION LIGHT CAME ON.  COMPLIED WITH COM PROCEDURE AND DIVERTED TO DEN.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SMOKE DETECTOR TS164.  PERFORMED OPERATIONAL TEST OF SYSTEM, TESTED NORMAL.
